EconPapers    
Economics at your fingertips  
 

The Existence of Positive Solutions for a New Coupled System of Multiterm Singular Fractional Integrodifferential Boundary Value Problems

Dumitru Baleanu, Sayyedeh Zahra Nazemi and Shahram Rezapour

Abstract and Applied Analysis, 2013, vol. 2013, 1-15

Abstract:

We discuss the existence of positive solutions for the coupled system of multiterm singular fractional integrodifferential boundary value problems , and for all , for and , for and , where , , , , are continuous functions and Here is the standard Riemann-Liouville fractional derivative, is a Caratheodory function, and is singular at the value 0 of its variables.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/368659.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/368659.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:368659

DOI: 10.1155/2013/368659

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:368659